# SDR AT9900877

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND RIGHT HORIZONTAL STABILIZER WING TIP UPPER SKIN CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED UPPER SKIN IAW DC9 SRM 51-10-04, 55-11 FIG 1, 55-03 FIG 4, AND 51-10-03.
